# SDR SWAA2022030807563

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH FLOOR SHIELD CORRODED AROUND FASTNER HOLES STA 767-797 / REMOVED AND REPLACED AFT CARGO FLOOR SHIELD FROM BS 767 TO BS 797 IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081 REV A
